Non Hodgkin's Lymphoma Friends

Bone Pain after Chemo

I finished R-EPOCH on December 23. I was fine for a while and now all of my bones feel like they are going to crack in 1/2. I am sore first thing in the AM and then again at night and sleeping in hard because everything feels very sore. I have been taking tylenol and using heating pads and everything else that I can think of doing. Does this seem to be a normal side effect of chemo and if so, what do people do?

4 Replies
oldestnewest

I have heard great things about medical marijuana for bone pain and for sleep

1 like
Reply

I dont know about anyone else but tylenol just doesnt do it for pain for me. At advil or aleve or ask your doc fir something stronger

Reply

After my treatments and I am just on Rituxin now, I will get this terrible burning/feverish/hot bone pain from feet to hips... I complained because it lasts up to 18 days. My oncologist put me on 20 mg of Prednisone for 1 week after each treatment the last 2 times and it seems to help. I have tried tylenol and pain pills and nothing helped. But I think the prednisone does. It doesn't seem to be as bad.. Good luck ..

Reply

I was prescribed something stronger but didnt need it often or for too long. Just Tylenol won't cut it. Good luck.

Reply

You may also like...